# SDR GTIA011009

- Difficulty date: July 8, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 3830 · Waste Disposal System
- Part: Pump
- Condition: Failed
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FTW - RIGHT AFT LAVATORY SMOKE DETECTOR SOUNDS WHEN ENGINE POWER IS APPLIED.  NOTED STRONG SMELL OF EXHAUST FUMES AND LAV WILL NOT FLUSH.  REPLACED PUMP ON RIGHT AFT LAV IAW MD80 MM 38-30-00.  (M)
